# SDR V0XD20180906011

- Difficulty date: September 5, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 35,739 hours, 26,935 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313791
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STGR 22R BETWEEN FS 330.00 AND FS 349.00 IS CORRODED.  REMOVED AND REPLACED STRINGER 22R(PN: SH670-31379-1) IAW SRM 51-21-11, 51-42-06, 51-42-11, 51-42-21, 51-25-16.
